Reply To: Sty on my lower eyelid, need to use antibiotic ointment?

Home The Candida Forum Candida Questions Sty on my lower eyelid, need to use antibiotic ointment? Reply To: Sty on my lower eyelid, need to use antibiotic ointment?

#90364

nikki
Member
Topics: 44
Replies: 136

If you are having candida over growth, then the most possible cause of the eye-sty is fungus not bacteria.

Doctors give anti-biotics for eye styes because generally bacteria causes eye-styes.

It happend to me, I was constantly getting eye-styes, I went to a dermatologist and he prescribed me antibiotics and after being on the anti-biotics for 2 weeks the styes increased in frequency.

Then I had to do my own research, and found out some article stating that fungus could also cause eye-styes, which I took to the derm, who then prescribed fluconzole, after using which my styes temporarily subsided.

It was only after that I realized that I had problem with fungus in by body, and happend to do the research and found out about candida.